Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 3, Pages 437-443
http://dx.doi.org/10.1155/IJMMS.2005.437

Rough subalgebras of some binary algebras connected with logics

1Institute of Mathematics, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, Wrocław 50-370, Poland
2Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Korea

Received 5 May 2004; Revised 29 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Properties of rough subalgebras and ideals of some binary algebras playing a central role in the theory of algebras connected with different types of nonclassical logics are described.